# SDR UPS97822343

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 975106530
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT AFT ENTRY DOOR FORWARD END UPPER SUPPORT FITTING CRACKED.  REMOVED, FABRICATED AND INSTALLED SUPPORT FITTING IAW SRM'S 51-1-20, 51-1-8, DAC DWG 9751065-30.
